| Model Number |
15 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that controls on their device are inoperative.In this state, the device may not be able to provide defibrillation therapy, if it were needed.There was no patient involvement in this event.
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and was able to verify the reported issue.After replacing system pcb assembly, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.Stryker further evaluated the replaced part at the product assessment center (pac).The cause of the reported issue was isolated to the system pcb assembly, however further root cause could not be determined.